Study of the Convergence of the Increments of Gaussian Process


Let be a Gaussian process with stationary increments . Let be a nondecreasing function of t with . This paper aims to study the almost sure behaviour of where

with and is an increasing sequence diverging to .

Share and Cite:

Bahram, A. and El-Shehawy, S. (2015) Study of the Convergence of the Increments of Gaussian Process. Applied Mathematics, 6, 933-939. doi: 10.4236/am.2015.66085.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] Bahram, A. (2014) Convergence of the Increments of a Wiener Process. Acta Mathematica Universitatis Comenianae, 83, 113-118.
[2] Hwang, K.S., Choi, Y.K. and Jung, J.S. (1997) On Superior Limits for the Increments of Gaussian Processes. Statistics and Probability Letters, 35, 289-296.
[3] Choi, Y.K. (1991) Erdös-Réyi Type Laws Applied to Gaussian Process. Journal of Mathematics of Kyoto University, 31, 191-217.
[4] Slepian, D. (1962) The One-Sided Barrier Problem for Gaussian Noise. Bell System Technical Journal, 41, 463-501.
[5] Vasudeva, R. and Savitha, S. (1993) On the Increments of Weiner Process—A Look through Subsequences. Stochastic Processes and Their Applications, 47, 153-158.
[6] Fernique, X. (1975) Evaluations of Processus Gaussian Composes. Probability in Banach Spaces. Lecture Notes in Mathematics, 526, 67-83.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.